Transfer maps for fibrations and duality
Compositio Mathematica, Volume 33 (1976) no. 2, p. 107-133
@article{CM_1976__33_2_107_0,
     author = {Becker, James C. and Gottlieb, Daniel Henry},
     title = {Transfer maps for fibrations and duality},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {33},
     number = {2},
     year = {1976},
     pages = {107-133},
     zbl = {0354.55009},
     mrnumber = {436137},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__33_2_107_0}
}
Becker, J. C.; Gottlieb, D. H. Transfer maps for fibrations and duality. Compositio Mathematica, Volume 33 (1976) no. 2, pp. 107-133. http://www.numdam.org/item/CM_1976__33_2_107_0/

[1] M.F. Atiyah: Thom complexes. Proc. London Math. Soc. 11 (1961) 291-310. | MR 131880 | Zbl 0124.16301

[2] J.C. Becker: On the existence of Ak-structures on stable vector bundles. Topology 9 (1970) 367-384. | MR 266228 | Zbl 0217.49002

[3] J.C. Becker, A. Casson and D.H. Gottlieb: The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975) 425-427. | MR 410728 | Zbl 0316.55016

[4] J.C. Becker and D.H. Gottlieb: The transfer map and fiber bundles. Topology 14 (1975) 1-12. | MR 377873 | Zbl 0306.55017

[5] J.C. Becker and D.H. Gottlieb: Applications of the evaluation map and transfer map theorems. Math. Ann. 211 (1974), 277-288. | MR 358772 | Zbl 0275.55027

[6] G.E. Bredon Introduction to Compact Transformation Groups. Academic Press, New York, 1972. | MR 413144 | Zbl 0246.57017

[7] A. Casson and D.H. Gottlieb: Fibrations with compact fiber. Amer. J. Math. (to appear). | MR 436144 | Zbl 0375.55015

[8] A. Dold Fixed point index and fixed point theorem for euclidean neighborhood retracts. Topology 4 (1965) 1-8. | MR 193634 | Zbl 0135.23101

[9] A. Dold Transfert des points fixes d'une famille continue d'applications. C.R. Acad. Sci., Paris 278 (1974) 1291-93. | MR 348734 | Zbl 0275.55012

[10] A. Dold and R. Thom: Quasifaserungen and unendliche symmetrische Produkte. Ann. of Math. 67 (1958) 239-281. | MR 97062 | Zbl 0091.37102

[11] M.H. Eggar: The piecing comparison theorem. Indagationes Math. 35 (1973) 320-330. | MR 328925 | Zbl 0275.55015

[12] H. Hope and H. Samelson: Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen. Comm. Math. Helv. 13 (1940) 240-251. | JFM 67.0749.01 | MR 6546 | Zbl 0025.23704

[13] I.M. James: Ex-homotopy theory-I. III. Jour. Math. 15 (1971) 324-337. | Zbl 0225.55012

[14] I.M. James: Overhomotopy theory. Symposia Math. 4 (1970) 219-229. | MR 275426 | Zbl 0223.55021

[15] E.H. Spanier: Function spaces and duality. Ann. Math. 70 (1959) 338-378. | MR 107862 | Zbl 0090.12905

[16] J. Stasheff: A classification theorem for fibre spaces. Topology 2 (1963) 239-246. | MR 154286 | Zbl 0123.39705

[17] N. Steenrod: A convenient category of topological spaces. Mich. Math. J., 14 (1967) 133-152. | MR 210075 | Zbl 0145.43002

[18] K. Tsuchida: Generalized Puppe sequence and Spanier-Whitehead duality. Ann. Math. 70 (1959) 338-378. | Zbl 0212.28205

[19] G.W. Whitehead: Generalized homology theories. Trans. Amer. Math., Soc. 102 (1962) 227-283. | MR 137117 | Zbl 0124.38302